# SDR QXEA0200105

- Difficulty date: January 16, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,934 hours, 13,978 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT WING FORWARD SPAR UPPER LEADING EDGE SUPPORT BRACKET IS CRACKED AT STATION YW139.00.  REPAIRED IAW DHC-8-200 SRM 51-40-00.
